# SDR DXTA200400336

- Difficulty date: July 12, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 1,802 hours, 1,454 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR POSITION INDICATOR LIGHT SEEMS INOPERATIVE, ROTARY TEST IN FLIGHT SHOWED ONLY TWO GREEN LIGHTS.  NO GEAR HORN BELOW 150 KTS UNDER 70  PERCENT N2.  TROUBLESHOT SYSTEM, FOUND LIGHT & BULBS TO BE INOP.  REMOVED AND REPLACED BULBS, OPERATIONAL CHECK GOOD.  ALL WORK PERFORMED IAW 560 MM SECTION 33-10-00.  RESET EMERGENCY BLOW DOWN BOTTLE AND SERVICED AS NECESSARY, PLACED AIRCRAFT ON JACKS AND PERFORMED SEVERAL GEAR RETRACTION, ALL CHECKED GOOD.  REMOVED AIRCRAFT FROM JACKS, ALL WORK DONE IAW CESSNA 560 MM SECTION 32-31-08.
